# SDR CALA2025062305781

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,206 hours, 28,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WINDOW 2 BEGAN ARCING EXTERIOR PANE R2 CRACKED AND DAMAGED THIS IS FOR R1 WINDOW R&R. UPDATING M&L TO REFLECT (35MH AND 22GT) ACP E-LOTO, REMOVED 2 EACH EFIS PANELS REF AMM31-62-12-000-801, REMOVED DFCS CONTROL PANEL REF AMM22-11-34-000-801, REMOVED RH WINSHEILD WIPER AND ARM, REMOVED GLARESHEILD, REMOVED CENTER POST INTERIOR PANEL, REMOVED UPPER CENTER INTERIOR PANEL DRAIN ADD EMP:U116770 PAN ABOVE #1 RH WINDOW, REMOVED EXTERIOR SEALANT FROM AROUND RH #1 WINDOW. REF AMM56-11-11-000-801. FINSHED REMOVAL OF THE #1 RH WINDOW REF. AMM. 56-11-11-000-801. ADD EMP:092720 REF LOG PAGE 5265802 FOR WINDOW INSTALL.
